MathSciNet Relay Station
MathSciNet bibliographic data
MR743698 14K07 (11G05 14G25)
Pinch, R. G. E. Elliptic curves with good reduction away from $2$. Math. Proc. Cambridge Philos. Soc. 96 (1984), no. 1, 25–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement